# SDR AALA202512102122

- Difficulty date: November 16, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 35,787 hours, 11,905 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Strip
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RUDDER LOWER TRAILING EDGE APEX STRIP. REPAIRED APEX STRIP PER SRM 55-41-19-300-04.
